# SDR HEEA072639

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 15,835 hours
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 066107800
- Part serial: 1586
- Condition: Inoperative
- Location: Glide Slope
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLIDE SLOPE INOPERATIVE. PERFORMED PRELIMINARY INSPECTION AND REPLACED TRANSISTOR Q311.  REPAIRED.  BENCH CHECK GOOD.
